Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from watery shit and stomach ache.

I am rhain and i have been experiencing stomach ache and continues shitting and my shit is has been happening for two days already..what is my sickness doc?thanks in advance
Asked On : Sat, 13 Mar 2010
Answers:  3 Views:  4672
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. You are having gastroenteritis and the cause could be probably be ameobic.. Drink plenty of fluids and prevent your self from dehydration.. If the symptoms persist, see a doctor for medical drugs..

Answered: Tue, 16 Mar 2010
General & Family Physician Dr. Radhika Thyagaraju's  Response
looks like bacterial or a viral diahorrea. It needs to be confirmed by a stool examination to start a right antibiotic. In the mean time drink plenty of water, avoid heavy or spicy food. Consult a physician in this regard for a prescription for the same. I hope i have answered your query. Take care
Answered: Mon, 5 Dec 2011
I find this answer helpful
  Anonymous's Response

I recently ate 2 huge bowls of some neopolitan icecream and took a massive

shit that just splashed back at my ass. Lmfao. 

Answered: Tue, 16 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor